# SDR CALA2023050801402

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 24,500 hours, 2,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 432865
- Condition: No Test
- Location: Door 5 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7019 B2 INT: DOOR 5 RIGHT (FWD M33408) EMERGENCY LIGHT BATTERY FAILED OPERATIONAL AND BITE TEST. P/N OFF: D717-01-100 S/N OFF: 432865 REPLACED DOOR 5 RIGHT EMERGENCY LIGHT BATTERY PACK M33408 AND INSTALLATION TEST PASSED AS PER AMM 33-51-06. P/N ON: D717-01-100 S/N ON: 513120 WORK ACCOMPLISHED BY V943538
